# SDR CA040528009

- Difficulty date: May 25, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 12,365 hours
- Engine: Pwa PT6A28
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 10404900
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT HAD NO BRAKES AFTER LANDING ON A GRAVEL AIR STRIP.  HYDRAULIC FLUID WAS SEEN LEAKING OUT OF THE BRAKE ASSY.  ENGINEER WAS FLOWN OUT AND FOUND THE HYDRAULIC FITTING HAD BEEN HIT WITH A ROCK AND WAS BENT AND CRACKED.  FITTING WAS REPLACED AND BRAKE SERVICED.
